# SDR SWAA2024091636197

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 54,796 hours, 28,450 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Separated
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE LOW PRESSURE TURBINE CASE COOLING TUBE SUPPORT ANGLE BRACKET; AT 4 OCLOCK POSITION; FORWARD FLANGE IS SEPARATED (SHEARED) FROM BRACKET.  REMOVED AND REPLACED L/H ENGINE LOW PRESSURE TURBINE CASE COOLING TUBE SUPPORT ANGLE BRACKET; AT 4 O?CLOCK POSITION REF AMM 70-20-02.
